English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Automorphism groups of smooth quintic threefolds

Oguiso, K., & Yu, X. (2019). Automorphism groups of smooth quintic threefolds. Asian Journal of Mathematics, 23(2), 201-256. doi:10.4310/AJM.2019.v23.n2.a2.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-9AFB-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-9AFC-3
Genre: Journal Article

Files

show Files
hide Files
:
arXiv:1504.05011.pdf (Preprint), 675KB
Name:
arXiv:1504.05011.pdf
Description:
File downloaded from arXiv at 2019-09-05 10:01
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Oguiso-Yu_Automorphism groups of smooth quintic threefolds_2019.pdf (Publisher version), 476KB
 
File Permalink:
-
Name:
Oguiso-Yu_Automorphism groups of smooth quintic threefolds_2019.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Mathematics, Bonn; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.4310/AJM.2019.v23.n2.a2 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Oguiso, Keiji, Author
Yu, Xun1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Algebraic Geometry
 Abstract: We study automorphism groups of smooth quintic threefolds. Especially, we describe all the maximal ones with explicit examples of target quintic threefolds. There are exactly $22$ such groups.

Details

show
hide
Language(s): eng - English
 Dates: 2019
 Publication Status: Published in print
 Pages: 56
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: arXiv: 1504.05011
URI: http://arxiv.org/abs/1504.05011
DOI: 10.4310/AJM.2019.v23.n2.a2
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Asian Journal of Mathematics
  Abbreviation : Asian J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: International Press
Pages: - Volume / Issue: 23 (2) Sequence Number: - Start / End Page: 201 - 256 Identifier: -